Aa
A
A
Close
Avatar universal
Does Chlamydia cause a rash?
In April,  I believe I was exposed to some type of STD during performing oral sex on a guy at my college. I have no previous history of STD's that I am aware of.

One week after the encounter, I developed itchy inner vaginal lips and had a "milky" white discharge. I also had a small vaginal tear where the lips meet at the top. These are usually what I experience when I have a yeast infection. I found this very weird because i ONLY gave oral. There was no intercourse involved. I took Monistat 1, which did not instantly clear it up. Soon after, I developed itchy, red, bumps on my outer vaginal lips, and discharged remained. I went to a gyno who told me to use Monistat 7.  She stated that the red, itchy bumps on the outer lips of my vagina that I experienced were because Monistat 1 was too strong, and that I had some sort of reaction. I asked to have a test done. She tested for herpes by scraping the bumps, and it came back negative. I also developed 1 or 2 small, very very small bumps just on the outer edges of my lips which also went away very quickly. I should also say the ones on my face were not itchy, but I could feel a tingling sensation whenever they were "forming."

At about the same time I developed a yeast infection, I got extremely red eyes. I currently still have these (6 months). The only thing that I'm unsure about my eye is that I have had allergic conjunctivitis for two summers already, except this time it will not go away with Pataday eye drops. I also had a stuffy nose for 4 months.

The rash on my vagina went away in about 7 days, as did the facial bumps.

One month later, and still taking allergy eye drops, I go to the beach. I develop the same sort of bumps that I had on my vagina, now on my legs! There are not clustered, but at first appear to be mosquito bites, until I realized no one had as many as me! One interesting thing about the rash is that it strangely took the form of my bathing suit. So, if I did not have my bathing suit bottom on, the red dots were literally in the form of my swim suit. It looked like I had a red bikini bottom on.  The rest of the bumps were dispersed throughout my thighs and calves and were never clustered. They always stood alone. I only had one of two appear on my arms. Itchiness and redness were the only symptoms.  As they disappeared, they began to develop a white outer edge to them. They grew flatter and wider as well. I was given Zantac and Prednisone for these.

I have had no other symptoms. My eye Dr believes I have Chlamydia because it can cause "recurrent" eye problems, but when my allergic conjunctivitis started 2 summers ago, I wasn't really sexually active, so I have trouble accepting this.  I am currently on a 3 week period of Doxycycline-- 2 days left.

Do these symptoms appear to be any sort of STD? Is Chlamydia correct, or could it be something more serious such as HIV, etc?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Anything happening with your vagina has no relation to giving oral sex to a guy. And if by a rare chance you got oral chlamydia then it would only affect the throat. And I do mean rare chance.

I think your eye issues have nothing to do with a STD unless the guy ejaculated in your eye.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources